# SDR UPS02438487

- Difficulty date: May 7, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT SIDE BS 800 FRAME FOUND ONE FASTENER HOLE CRACKED AT FRAME INNER CHORD ANGLE AND STRAP.  FRAME CHORD AND STRAP REPAIRED AS PER RS R-53-22-34808.
